# SDR SWAA2021101818230

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WATER SERVICE DOOR 146AR SUPPORT ANGLE LOCATED BETWEEN BS 907 TO BS 927 STR 25R TO STR 27R WL 168.1 AT LOWER FUSELAGE ; 2021-403934 / 14] REPLACED SUPPORT ANGLE ON WATER SERVICE DOOR 146AR LOCATED BETWEEN BS 907 TO BS 927 STR 25R TO STR 27R WL 168.1 AT IAW I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 DWG #147A7221 SHEET: 15 REV: B; [15] TASK COMPLETED
